Strong subtournaments containing a given vertex in regular multipartite tournaments

Lutz Volkmann, Stefan Winzen
Discrete Math. 308 (2008), no. 23, 5516--5521.

BibTeX references

@Article\{VW08,

author = "Volkmann, Lutz and Winzen, Stefan",

title = "Strong subtournaments containing a given vertex in regular multipartite tournaments",

journal = "Discrete Math.",

number = "23",

volume = "308",

pages = "5516--5521",

year = "2008",

}

Other publications in the database

» Lutz Volkmann
» Stefan Winzen